# SDR DALA2020022401371

- Difficulty date: February 22, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 59,513 hours, 19,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5814, L/P 7142378) EMERGENCY LIGHTS @ ROW'S 4, 5 AND 6 INOP. CORRECTIVE ACTION: REMOVED AND REPLACED 4 FUSES ON FWD PWER SUPPLY PER B757 AMM 33-51-07.
